MathSciNet Relay Station
MathSciNet bibliographic data
MR2779312 (2011m:40023) 40G15 (26E50 40E05)
Altin, Y.; Mursaleen, M.; Altinok, H. Statistical summability $(C,1)$ for sequences of fuzzy real numbers and a Tauberian theorem. J. Intell. Fuzzy Systems 21 (2010), no. 6, 379–384.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement